All Notre Dame students welcome!

Join us for O-Day at our beachside campus for a summer festival – featuring food trucks, live music and a pop-up bar!

Check out the schedule below to plan your day and drop in anytime.

Time Event Venue
12-12.30pm Welcome Mass The Holy Spirit Chapel
12.30-1pm
1pm-1.30pm
1.30-2pm
Library workshop (30 mins)
Explore the library website and get an introduction to the online and face-to-face services that will help you get the most out of your library.
St Teresa's Library Information Desk (ND17)
12.30-1pm
1pm-1.30pm  
1.30-2pm
Campus tour (30 mins) Student Services (ND7)
12.30-1.30pm
1.30-2.30pm
2.30-3.30pm
Hands-on Practical IT workshop (60 mins)ND4/203 + ND4/303
12.30-3.30pm O-Day Expo
  • Information and freebies from our own Notre Dame student clubs, Perth businesses and other volunteer organisations
  • Free sausage sizzle and snow cones
  • Food trucks and pop-up bar
  • Live music performance
St Teresa's Library, Mouat Street, Prindiville Hall/Malloy Courtyard
1.30-2.30pm School talks:
Nursing
Law
Health Sciences
Business
Physiotherapy
Arts & Sciences

ND4/101
ND11/101
ND46/209
ND1/106
ND16/202
ND4/202 + ND4/302
2.45-3.45pm Mature-age Student Network Afternoon Tea Connect (25+) ND22 Courthouse Courtyard
4pmOfficial WelcomeSchools to meet students on Mouat Street with banners
4.15-5pmCommencement ParadeMouat Street and streets of Freo
5pm onwardsStudent Association after party Freo

 

Got any questions on O-Day? Feel free to visit Student Services (ND7) or your School for help!